Hey there! Sign in to join this conversationNew here? Join for free

Coming off contraceptive pill watch

    • #1
    • Thread Starter
    #1

    I've recently stopped taking the pill (microgynon/rigevidon) and I feel pretty terrible. I took a whole cycle, took the pill free break and had my period and would have started taking them again on saturday. My boobs are a bit sore but I feel very low. I'm taking citalopram for depression already so thought it was a bit weird. Has anyone experienced feeling depressed after stopping the pill? I don't know if I should go get help and even then I don't know who I should go to
    Offline

    3
    ReputationRep:
    See your doctor for help

    Posted from TSR Mobile
    Offline

    12
    ReputationRep:
    I was on the same pill as you and hated it because it made me feel extremely low when I was on it. It is very normal to have a low after stopping contraception, because it essentially messes with your hormones which need to get back to normal after you stop taking it. However because you already have a vulnerability to depression, I would suggest getting some support such as from your doctor or a counsellor just so you know what to expect and so you don't end up having a huge relapse. All the best x
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: June 26, 2016
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.